# SDR SWAA2024061491364

- Difficulty date: May 29, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N8670A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36656
- Aircraft time: 30,440 hours, 14,678 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B.S. 663 VAPOR BARRIER UPPER ATTACH ANGLE IS CRACKED AT R.B.L. 10 W.L. 164.<[01] VERIFIED STEPS 8;10 COMPLETE; STEP 9 IN PARTIAL.;[02] VERIFIED STEPS 9;11 COMPLETE.;[03] STEP 12 COMPLETE;[04] REPAIRED BS 663 VAPOR BARRIER UPPER ATTACH ANGLE PER SRM 57-10-10-2R-5;[05] VERIFIED CORRECTIVE ACTION COMPLETE. VERIFIED MEASUREMENT TABLE.
